# SDR UIEA200400143

- Difficulty date: August 7, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 1J10500
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, C

## Discrepancy

MXP-ALA - AT 1741Z ON TAKEOFF ROLL AT APPROXIMATELY 120 KNOTS EXPERIENCED THE NR 4 ENGINE FIRE INDICATION.  N1 SET AT 106.0.  PERFORMED A REJECTED IAW THE FHB.  ONCE STOPPED, THE ENGINE FIRE CHECKLIST WAS ACCOMPLISHED.  JUST PRIOR TO ROLLING, NR 4 ENGINE FIRE SWITCH FIRE LIGHT DID EXTINGUISH.  AT 1741Z AFTER THE REJECT, THE BRAKE OVERHEAT LIGHT ILLUMINATED FOR ALL WING AND BODY GEAR.  ALL OVERHEAT METERS INDICATED IN THE RED ZONE.  TOW WAS 319.0 KGS, REJECT SPEED WAS 120 KTS.  DURING NR 4 ENGINE INSPECTED NO SIGN OF FIRE NOTE.  FIRE WARNING WAS INITIATED BY HEAT CAUSED BY LOOSE CLAMP ON HIGH STAGE VALVE DUCT AND CONSEQUENT AIR LEAK.  CLAMP REPSOITIONED AND SECURED PROPERLY INSTALLED.  PERFORMED NR 4 ENGINE PNEU
